Alert archive / West Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this special weather statement at Mar 5, 2012, 11:39 AM EST for Greene County, Pennsylvania; 4 counties in West Virginia; Garrett County, Maryland. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2012, 11:39 AM EST (16:39 UTC)
- Expired
- Mar 5, 2012, 12:30 PM EST
- In force
- 51 min
- Issued by
- NWS Pittsburgh, PA
Counties Garrett County, MD, Greene County, PA, Marion County, WV, Monongalia County, WV, Preston County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 100 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 4.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
234
WWUS81 KPBZ 051639
SPSPBZ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1139 AM EST MON MAR 5 2012
MDZ001-OHZ068-069-PAZ031-075-076-WVZ004-012-021>023-051730-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MARION WV-MARSHALL
WV-MONONGALIA WV-MONROE OH-NOBLE OH-PRESTON WV-WETZEL WV-
1139 AM EST MON MAR 5 2012
...SNOW SHOWERS...
SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING COUNTIES...
GARRETT...MONROE...NOBLE...FAYETTE...GREENE...PRESTON...MONONGALIA...
MARSHALL...MARION...WETZEL AND FAYETTE RIDGES...
AT 1130 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SNOW SHOWERS ALONG A LINE EXTENDING FROM SEVEN SPRINGS TO
FAIRCHANCE TO WAYNESBURG TO HARRIETTSVILLE...MOVING SOUTHEAST AT
15 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE...
DEEP CREEK LAKE STATE PARK...FRIENDSVILLE...MCHENRY...ROUND
BOTTOM...BOBTOWN...CHALKHILL...FAIRCHANCE...FARMINGTON...
GREENSBORO...MASONTOWN...OHIOPYLE...UNIONTOWN...BRUCETON MILLS...
FAIRMONT...KINGWOOD...MANNINGTON...MORGANTOWN...NEW
MARTINSVILLE...SMITHFIELD...STAR CITY...AND WORTHINGTON.
SNOW COULD ACCUMULATE RAPIDLY WHERE THESE SNOW SHOWERS PERSIST AND
REDUCE VISIBILITIES MAKING TRAVEL DIFFICULT.
PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED. GUSTY WINDS CAN ADD BLOWING SNOW TO
THE WINTRY WEATHER HAZARDS.
LAT...LON 3944 7967 3941 8024 3947 8049 3943 8055
3947 8071 3959 8086 3960 8095 3954 8103
3957 8105 3959 8134 3966 8140 3989 8016
3989 7979 3997 7935 3986 7941 3979 7935
3973 7939 3973 7905 3957 7901
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Mar 5, 11:11 AM EST, 28 minutes earlier.
Area forecast discussion, Mar 5, 11:11 AM EST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1111 AM EST MON MAR 5 2012 .SYNOPSIS... SNOW SHOWERS WILL GRADUALLY TAPER OFF DURING THE AFTERNOON AS WEAK LOW PRESSURE MOVES AWAY FROM THE REGION. HIGH PRESSURE WILL SETTLE IN TONIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... COVERAGE OF SNOW SHOWERS WILL DIMINISH OVER THE NEXT FEW HOURS AS A SHORTWAVE MOVES TO THE EAST. NORTHERLY FLOW IS BRINGING MUCH DRIER AIR INTO NORTHWEST PA AND THIS DRY AIR WILL CONTINUE TO SHIFT SOUTHWARD AS THE SURFACE LOW MOVES INTO THE MID ATLANTIC REGION. ONLY MINOR ADJUSTMENTS WERE MADE TO TEMPERATURES AND CLOUD COVER. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... UPPER TROUGH WILL MOVE OFF THE NJ COAST THIS EVENING AND A STRONG RIDGE WILL BUILD INTO THE MIDWEST. SURFACE HIGH WILL FOLLOW BEHIND THE EXITING LOW TONIGHT. UPPER RIDGE WILL MOVE OVER THE UPPER OHIO VALLEY ON TUESDAY AND THE SURFACE HIGH WILL PARK OVER THE MID-ATLANTIC COAST. THIS WILL ALLOW STRONG WAA TO COMMENCE AND EXPECT A RETURN TO MORE NORMAL TEMPERATURES TUESDAY. WAA WILL CONTINUE INTO WEDNESDAY WITH ABOVE NORMAL TEMPS AND PLENTY OF SUNSHINE. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... TIMING ISSUES FOR FRONTAL PASSAGE ON THURSDAY ARE SETTING UP A LOW CONFIDENCE FORECAST FOR THE BEGINNING OF THE LONG TERM PERIOD. IN ADDITION TO DIFFERENCES IN SPEED, THERE AREA ALSO DISCREPANCIES IN THE STRENGTH AND AMOUNT OF RAIN ASSOCIATED WITH THE BOUNDARY. A BRIEF SHOT OF COLDER, BUT DRIER AIR WILL MOVE IN BEHIND THE FRONT ON FRIDAY. STRONG SFC HIGH WILL MOVE ACROSS THE AREA THIS WEEKEND. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... WITH EWD PROGRESS OF A SURFACE LOW...LOW LEVEL FLOW WILL BECOME NORTHERLY AT ALL PORTS AND ERODE THE SHSN VIA DRY ADVCTN. TAFS WL VARY FM VFR TO MVFR STRATOCU...WITH ONLY BRIEF ISOLD IFR IN SHSN. DRY ADVCTN MAY SCT THE SKY SUFFICIENTLY FOR GENL VFR DURING THE AFTN. OUTLOOK...MONDAY NIGHT THROUGH FRIDAY... HIGH PRESSURE WILL DOMINATE THROUGH THURSDAY WITH VFR CONDITIONS EXPECTED. THE NEXT FRONT APPROACHES LATE THURSDAY WITH MVFR AND SCATTERED IFR IN SHOWERS POSSIBLE...WITH PRECIPITATION PERSISTING INTO FRIDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Mar 5, 4:28 AM EST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 428 AM EST MON MAR 5 2012 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-060930- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 428 AM EST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 5, 7:27 AM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
727 AM EST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM SNOW 1 NNW CARNOT-MOON 40.53N 80.22W
03/05/2012 M5.0 INCH ALLEGHENY PA NWS OFFICE
SNOW DEPTH.
&&
EVENT NUMBER PBZ1200344
JDSpecial weather statement, Mar 5, 7:34 AM EST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
734 AM EST MON MAR 5 2012
OHZ041-PAZ013-014-020>023-073-WVZ001-051330-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-COLUMBIANA OH-HANCOCK
WV-INDIANA PA-LAWRENCE PA-WESTMORELAND PA-
734 AM EST MON MAR 5 2012
...SNOW SHOWERS...
SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...ALLEGHENY...ARMSTRONG...BEAVER...BUTLER...INDIANA...
LAWRENCE...WESTMORELAND AND HANCOCK...
AT 730 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SNOW SHOWERS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST
OF BRADYS BEND TO 4 MILES NORTHWEST OF WELLSVILLE...MOVING SOUTHEAST
AT 25 MPH. THIS LINE WILL AFFECT MOST OF THE PITTSBURGH METRO AREA
THROUGH 930 AM.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE...
EAST LIVERPOOL...WELLSVILLE...BEAVER FALLS...ALIQUIPPA...
BUTLER...SAXONBURG...KITTANNING...APOLLO...DELMONT...CLYMER...
INDIANA...LATROBE...IRWIN...WEST MIFFLIN...PITTSBURGH...AND WEXFORD.
SNOW COULD ACCUMULATE RAPIDLY WHERE THESE SNOW SHOWERS PERSIST AND
REDUCE VISIBILITIES MAKING TRAVEL DIFFICULT.
PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED.
LAT...LON 4041 7897 4042 7903 4038 7906 4037 7912
4041 7915 4041 7921 4029 7934 4018 7973
4038 8025 4048 8037 4048 8049 4058 8067
4064 8089 4065 8089 4102 7964 4100 7958
4097 7962 4098 7951 4069 7882Local storm report, Mar 5, 7:38 AM EST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
738 AM EST MON MAR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 AM SNOW ROSS TOWNSHIP 40.53N 80.02W
03/05/2012 M4.0 INCH ALLEGHENY PA TRAINED SPOTTER
SNOW DEPTH.
&&
EVENT NUMBER PBZ1200345
JDSpecial weather statement, Mar 5, 8:37 AM EST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
837 AM EST MON MAR 5 2012
PAZ014-020>023-029-073-074-051430-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-INDIANA PA-WASHINGTON
PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
837 AM EST MON MAR 5 2012
...SNOW SHOWERS...
SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ALLEGHENY...ARMSTRONG...BEAVER...BUTLER...INDIANA...WASHINGTON...
WESTMORELAND AND WESTMORELAND RIDGES...
AT 828 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SNOW SHOWERS ALONG A LINE EXTENDING FROM PLUMVILLE TO 5
MILES NORTHEAST OF SARVER TO EVANS CITY TO SHIPPINGPORT...MOVING
SOUTHEAST AT 20 MPH. THIS LINE WILL AFFECT MOST OF THE PITTSBURGH
METRO AREA THROUGH 930 AM.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE...
ALIQUIPPA...BEAVER...BLAIRSVILLE...BURGETTSTOWN...CANONSBURG...
CARNEGIE...DELMONT...DERRY...EVANS CITY...FLORENCE...FORD
CITY...GREENSBURG...INDIANA...IRWIN...KITTANNING...LATROBE...
MONROEVILLE...NATRONA HEIGHTS...NEW ALEXANDRIA...
PITTSBURGH...SAXONBURG...SHELOCTA...
SNOW COULD ACCUMULATE RAPIDLY WHERE THESE SNOW SHOWERS PERSIST AND
REDUCE VISIBILITIES MAKING TRAVEL DIFFICULT.
PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED. GUSTY WINDS CAN ADD BLOWING SNOW TO
THE WINTRY WEATHER HAZARDS.
LAT...LON 4064 7884 4037 7902 4022 7913 4023 7960
4025 8047 4071 8048 4080 8010 4083 7978
4085 7919Special weather statement, Mar 5, 9:49 AM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
949 AM EST MON MAR 5 2012
PAZ014-020>023-029-073-074-051545-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-INDIANA PA-WASHINGTON
PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
949 AM EST MON MAR 5 2012
...SNOW SHOWERS...
SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ALLEGHENY...ARMSTRONG...BEAVER...BUTLER...INDIANA...WASHINGTON...
WESTMORELAND AND WESTMORELAND RIDGES...
AT 938 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SNOW SHOWERS ALONG A LINE EXTENDING FROM YELLOW CREEK
STATE PARK TO NATRONA HEIGHTS TO SHIPPINGPORT...MOVING SOUTHEAST AT
15 MPH. THIS LINE WILL AFFECT MOST OF THE PITTSBURGH METRO AREA
THROUGH 1045 AM.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE...
ALIQUIPPA...CANONSBURG...EVANS CITY...FLORENCE...
GREENSBURG...INDIANA...LATROBE...MONROEVILLE...PITTSBURGH...
SHELOCTA...SHIPPINGPORT...AND YELLOW CREEK STATE PARK.
SNOW COULD ACCUMULATE RAPIDLY WHERE THESE SNOW SHOWERS PERSIST AND
REDUCE VISIBILITIES MAKING TRAVEL DIFFICULT.
PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED. GUSTY WINDS CAN ADD BLOWING SNOW TO
THE WINTRY WEATHER HAZARDS.
LAT...LON 4064 7884 4037 7902 4022 7913 4023 7960
4025 8047 4071 8048 4077 8009 4080 7978
4081 7922Special weather statement, Mar 5, 11:39 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1139 AM EST MON MAR 5 2012
MDZ001-OHZ068-069-PAZ031-075-076-WVZ004-012-021>023-051730-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MARION WV-MARSHALL
WV-MONONGALIA WV-MONROE OH-NOBLE OH-PRESTON WV-WETZEL WV-
1139 AM EST MON MAR 5 2012
...SNOW SHOWERS...
SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING COUNTIES...
GARRETT...MONROE...NOBLE...FAYETTE...GREENE...PRESTON...MONONGALIA...
MARSHALL...MARION...WETZEL AND FAYETTE RIDGES...
AT 1130 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SNOW SHOWERS ALONG A LINE EXTENDING FROM SEVEN SPRINGS TO
FAIRCHANCE TO WAYNESBURG TO HARRIETTSVILLE...MOVING SOUTHEAST AT
15 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE...
DEEP CREEK LAKE STATE PARK...FRIENDSVILLE...MCHENRY...ROUND
BOTTOM...BOBTOWN...CHALKHILL...FAIRCHANCE...FARMINGTON...
GREENSBORO...MASONTOWN...OHIOPYLE...UNIONTOWN...BRUCETON MILLS...
FAIRMONT...KINGWOOD...MANNINGTON...MORGANTOWN...NEW
MARTINSVILLE...SMITHFIELD...STAR CITY...AND WORTHINGTON.
SNOW COULD ACCUMULATE RAPIDLY WHERE THESE SNOW SHOWERS PERSIST AND
REDUCE VISIBILITIES MAKING TRAVEL DIFFICULT.
PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED. GUSTY WINDS CAN ADD BLOWING SNOW TO
THE WINTRY WEATHER HAZARDS.
LAT...LON 3944 7967 3941 8024 3947 8049 3943 8055
3947 8071 3959 8086 3960 8095 3954 8103
3957 8105 3959 8134 3966 8140 3989 8016
3989 7979 3997 7935 3986 7941 3979 7935
3973 7939 3973 7905 3957 7901The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 7:10 PM EST | Winter Weather Advisory | PBZ | Fayette, Westmoreland | 9 hr |
| Mar 4, 7:29 PM EST | Special Weather Statement | PBZ | Allegheny, Beaver, Fayette, Washington, Westmoreland | 31 min |
| Mar 4, 7:59 PM EST | Special Weather Statement | PBZ | Allegheny, Beaver, Fayette, Washington, Westmoreland | 46 min |
| Mar 4, 8:28 PM EST | Special Weather Statement | PBZ | Washington, Westmoreland | 92 min |
| Mar 4, 9:52 PM EST | Special Weather Statement | PBZ | Allegheny, Beaver, Lawrence, Westmoreland | 83 min |
| Mar 5, 5:47 AM EST | Special Weather Statement | PBZ | Allegheny | 118 min |
| Mar 5, 7:34 AM EST | Special Weather Statement | PBZ | Allegheny, Armstrong, Beaver, Butler, Indiana, Westmoreland | 56 min |
| Mar 5, 8:37 AM EST | Special Weather Statement | PBZ | Allegheny, Armstrong, Beaver, Indiana, Westmoreland | 53 min |
| Mar 5, 9:49 AM EST | Special Weather Statement | PBZ | Allegheny, Beaver, Indiana, Westmoreland | 56 min |
| Mar 4, 7:31 PM EST | Special Weather Statement | PBZ | Carroll, Columbiana, Harrison, Jefferson, Tuscarawas | 59 min |
Nearby
Special Weather Statements in West Virginia, 2012Special Weather Statements in Pennsylvania, 2012Special Weather Statements in Maryland, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.